# SDR UPS98826905

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-PRE, PREFLIGHT FOUND EMERGENCY LIGHT BATT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY, OPS CHECK OK.  (P/N 5708458-503) (S/N UPS 3310) ON, (S/N FTL132) OFF.
